Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 142128, 13 pages
http://dx.doi.org/10.1155/2011/142128
Research Article

On Asymptotic Behavior for Reaction Diffusion Equation with Small Time Delay

School of Electrical Engineering and Automation, Tianjin University, Tianjin 300072, China

Received 11 October 2011; Revised 5 November 2011; Accepted 5 November 2011

Academic Editor: Elena Litsyn

Copyright © 2011 Xunwu Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Arino and M. Pituk, “More on linear differential systems with small delays,” Journal of Differential Equations, vol. 170, no. 2, pp. 381–407, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. D. Driver, “Linear differential systems with small delays,” Journal of Differential Equations, vol. 21, no. 1, pp. 148–166, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. K. Hale and S. M. Verduyn Lunel, “Effects of small delays on stability and control,” in Operator Theory and Analysis (Amsterdam, 1997), vol. 122 of Oper. Theory Adv. Appl., pp. 275–301, Birkhäuser, Basel, Switzerland, 2001. View at Google Scholar
  4. Yu. A. Ryabov, “Certain asymptotic properties of linear systems with small lag,” Trudy Sem. Teor. Diff. Uravneiis Otklon. Argumentom Univ. Druzby Narodov Patrisa Lumumby, vol. 50, pp. 153–164, 1965 (Russian). View at Google Scholar
  5. B. Xu, “Stability robustness bounds for linear systems with multiple time-varying delayed perturbations,” International Journal of Systems Science, vol. 28, no. 12, pp. 1311–1317, 1997. View at Google Scholar
  6. D. Li and Y. Wang, “Asymptotic behavior of gradient systems with small time delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1627–1633, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Li, “Morse decompositions for general dynamical systems and differential inclusions with applications to control systems,” SIAM Journal on Control and Optimization, vol. 46, no. 1, pp. 35–60, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. Li and P. E. Kloeden, “Robustness of asymptotic stability to small time delays,” Discrete and Continuous Dynamical Systems. Series A, vol. 13, no. 4, pp. 1007–1034, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Friesecke, “Convergence to equilibrium for delay-diffusion equations with small delay,” Journal of Dynamics and Differential Equations, vol. 5, no. 1, pp. 89–103, 1993. View at Publisher · View at Google Scholar
  10. V. L. Kharitonov, “Robust stability analysis of time delay systems: a survey,” Annual Reviews in Control, vol. 23, pp. 185–196, 1999. View at Publisher · View at Google Scholar
  11. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
  12. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981.
  13. H. Matano, “Asymptotic behavior and stability of solutions of semilinear diffusion equations,” Research Institute for Mathematical Sciences. Publications, vol. 15, no. 2, pp. 401–454, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, France, 1969.
  15. L. C. Evans, Partial Differential Equation, vol. 19 of Graduate Studies in Mathematics, Proceedings of the American Mathematical Society, 1998.